# SDR MASA2021073100169

- Difficulty date: July 31, 2021
- Submitted: July 31, 2021
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 40,730 hours, 33,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING - EMER DECLARED. MX CURRENTLY T/S.
